# SDR USAA951200

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND SKIN CRACK APPROXIMATELY 2 INCHES IN LENGTH IN MED UPPER FORWARD JAMB CORNER STATION 160 FUSELAGE EXTERIOR SKIN.  INSTALLED DOUBLER AND FILLER REPAIR PER SRM 53-05 FIG 25A.  (M)
